# SDR HEEA0015237

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BR
- Make and model: Bolkms BO105S
- Aircraft serial: S719
- Engine: Allsn 250C20B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Valve Sleeve
- Part number: 2537739
- Condition: Unbonded
- Location: Fuel Control
- Component: 252464429
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEFECTIVE METERING VALVE SLEEVE (UNBONDED).  REPLACED METERING VALVE SLEEVE.   UNIT TESTED SATISFACTORY PER TEST CALIBRATION SPECS NR 12529-01.
